| Model Number |
N/A |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/04/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of ascrs0127 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported that the huber's needle (cannula for puncture reservoir 0.90x25mm 20g) after use, the safety device did not allow to be triggered.No other information provided.